# SDR JJBA20230424011

- Difficulty date: April 23, 2023
- Submitted: April 24, 2023
- Operation: Air carrier
- Aircraft: N10156
- Make and model: Emb EMB-145XR
- Aircraft serial: 145786
- Aircraft time: 42,941 hours, 27,448 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131ASMI
- Part serial: 11086
- Condition: Inoperative
- Part time: 1,526 hours, 1,374 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT EXIT SIGN ABOVE SERVOOR IS INOPERATIVE. REMOVED AND REPLACED #2 EMERGENCY LIGHT BATTERY. OPS CHECK GOOD.
